# SDR USAASB01081

- Difficulty date: March 18, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE FOUND THE LOW LEVEL EMERGENCY LIGHTS FOR SEAT ROWS 6 THROUGH 9 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1479 CHARGER ASSEMBLY.  OPS CHECK GOOD.  (M)
